# SDR DALA2025091506757

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REVALUATION OF DENT FUSELAGE SKIN SECTION 41 BTW STA 224.8/235.8 STGR 21-L/23-L". FUSELAGE SKIN SECTION 41 BTW STA 224.8/235.8 STGR 21-L/23-L WAS REPAIRED PER B737-800 SRM 53-10-01-2R PROCEDURE 8 REPAIR 8.
